# SDR HALA0600653

- Difficulty date: September 4, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-300
- Aircraft serial: 28141
- Aircraft time: 17,171 hours, 3,373 cycles
- Engine: Pwa PW4060
- Engine time: 17,171 hours, 3,373 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - RIGHT ENGINE EEC MODE EICAS MESSAGE DISPLAYED.  T/S PER FIM 73-21-00 FIG 113 PIMU FAULTED EEC CHANNEL A/B P2 AND P5 LINE.  INSPECTED P2 AND P5 LINES PER FIM 350-21.  NO FAULTS NOTED.  CLEARED PIMU AND RAN ENG NR 2 TO 1.4 EPR.  CONFIRMED NO FAULTS ON PIMU OR ADVISORY MESSAGES.  OPS CKD NORMAL.
